# SDR SWAA2016021048919

- Difficulty date: January 16, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Link
- Part number: 6563405
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SWING LINK UPPER BORE CORRODED AT FWD POSITION.  REPAIRED SWING LINK IAW EA.
